# SDR DALA1133600183

- Difficulty date: May 11, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 84,644 hours, 12,439 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H

## Discrepancy

AT CRUISE ALTITUDE CREW REPORTED LT FWD WINDOW HEAT EICAS LIGHT ON OVERHEAD PANEL.  SMALL PUFF OF SMOKE OBSERVED NEAR CONNECTION.  FOLLOWED QRH, TURNED OFF WINDOW HEAT, SMOKE QUICWINDOW AND RIGHT SIDE WINDOW CONTROLLER AND L1 WINDSHIELD OPERATION IS NORMAL.
